# SDR TRAX200800713

- Difficulty date: May 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 16,700 hours, 13,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER STEP HAS CRACK APPROXIMATELY 4" LONG REMOVED AND REPLACED PAX DOOR TOP STEP IAW AMM 52-11.  (B)
